# SDR BAGA2023040700154

- Difficulty date: April 7, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N120BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000115
- Aircraft time: 40,182 hours, 20,010 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN -  CORROSION AT FLOOR SUPPORT STRUCTURE AT FR16 L/H O/B NEAR 9 HOLE PLATE
